# SDR SWIA201440053

- Difficulty date: November 7, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 37,996 hours, 35,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Failed
- Location: Visor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER VISOR PANEL 326AL, FAILED GAP CHECK.  REPAIR VISOR PANEL IAW REO.
